# SDR USAA2014082200012

- Difficulty date: August 21, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 52,153 hours, 19,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1013081
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LEN MISSING ON SEAT 3L.  INSTALLED EMER LIGHT LENS AT SEAT 3L.
